# SDR A6WA2020040247251

- Difficulty date: March 3, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION L/H AFT PRESSURE BULKHEAD APPROX LBL 27.5 BELOW WL 138.8.  "AIRCRAFT REMOVED FROM SERVICE"  MAPPED AFT PRESSURE BULKHEAD WITH A TOTAL OF 10 INDICATIONS FOUND MEASURING AT THE FOLLOWING LOCATIONS:  1. WL 109.5-110.5 & RBL 27.5 L=1.0" 2. WL 106-106.5 & RBL 27.5 L=.5" 3. WL 92.9-93.5 & RBL 27.5 L=.6" 4. WL 128.5-134.5 & RBL 18.00 L=6.0" 5. WL 126.5-134.5 & BL 0.0 L=8.0" 6. WL 108.5-115 & BL 0.0 L=6.5" 7. WL 109-111.5 & LBL 18.0 L=2.5" 8. WL 96.5-100.5 & LBL 18.0 L=4.0" 9. WL 131.4-133 & LBL 27.5 L=2.6" 10. WL 94.2-101.2 & LBL 27.5 L=7.0"  OLYMPUS/NORTEC 600D S/N 60007150515 CAL DUE 03 SEP 2020  PROBE EC/NDT PAB90602FX (50-500KZ) STANDARD ECRS-0824/AZ2024T3 S/N 1214003  MODIFICATION TO FS 621.00 PRESSURE BULKHEAD WEB REF AWAC EO # E17/003/453 REV B DTD JULY 3, 2019, AND BOMBARDIER REO 601R-53-61=1240 REV D DTD 10-31-2016 TO BE ACCOMPLISHED ON CARD NO 4EOAWA21045.
